# SDR MWEA030489

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 59304972
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ANTI-FLOAT TAB SKIN IS CRACKED AT OUTBOARD HINGE POINT CUTOUT.  FABRICATED AND INSTALLED FILLER AND DOUBLER.
